# SDR C2XA04BT063

- Difficulty date: June 1, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145ER
- Aircraft serial: 145054
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED PASSENGER DOOR EMERGENCY EXIT LIGHT IS INOPERATIVE.  RESET EMERGENCY EXIT LIGHT SYSTEM, SYSTEM OPS CHECKED GOOD.  AFTER ARRIVING IN EWR, DURING PREFLIGHT FOUND EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE INSPECTED SYSTEM, OPERATIONALLY TESTED EMERGENCY EXIT LIGHT SYSTEM IAW EMB145 MM 33-50-00, OPS CHECKED THE SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
